# SDR CHQA20120617197

- Difficulty date: June 17, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 17,859 hours, 15,688 cycles
- Engine: Allsn AE3007A
- Engine time: 23,647 hours, 21,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE OMEGA BEAM AT Y=0.0 AT FRAME 20.  THE OMEGA BEAM AT Y=0.0 AT FRAME 20 WAS REPLACED IN ACCORDANCE WITH SRM 51-20-03 AND SRM 51-40-02.
